# SDR IPXA2020041754282

- Difficulty date: March 21, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 21,760 hours, 13,938 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: 2210081326
- Part serial: 0805
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C#2 PYLON PANEL 485AL HAS FWD R/H ADAPTER PLATE WITH WORN HOLESREMOVED DAMAGE ADAPTER PLATE IAW SRM 51-40-21 RECEIVED NEW ADAPTER PLATE PN 221-0081-326 BAT 3621403 AND INSTALLED NEW ADAPTER PLATE IAW SRM 51-40-21
